# SDR ASAA11510710

- Difficulty date: November 24, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 17,403 hours, 5,438 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON GROUND GOT "FMC DISAGREE".  ACCOMPLISHED QRH PROCEDURE.  OPS CHECK NORMAL.
